Buffoni, B.
Nested axi-symmetric vortex rings
Annales de l'I.H.P. Analyse non linéaire, Tome 14 (1997) no. 6 , p. 787-797
Zbl 0902.76019 | MR 1482902
URL stable : http://www.numdam.org/item?id=AIHPC_1997__14_6_787_0

Bibliographie

[1] S. Alama and Y.Y. Li, On multibump bound states for certain semilinear elliptic equations, J. Diff. Eqns, Vol. 96, 1992, pp. 89-115. MR 1206338 | Zbl 0766.35009

[2] A. Ambrosetti and M. Struwe, Existence of steady vortex rings in an ideal fluid, Arch. Rat. Mech. Anal., Vol. 108, 1989, pp. 97-109. MR 1011553 | Zbl 0694.76012

[3] C.J. Amick and L.E. Fraenkel, The uniqueness of Hill's spherical vortex, Arch. Rat. Mech. Anal., Vol. 92, 1986, pp. 91-119. MR 816615 | Zbl 0609.76018

[4] C.J. Amick and L.E. Fraenkel, The uniqueness of a Family of Steady Vortex rings, Arch. Rat. Mech. Anal., Vol. 100, 1988, pp. 207-241. MR 918795 | Zbl 0694.76011

[5] C.J. Amick and R.E.L. Turner, A global branch of steady vortex rings, J. reine angew. Math., Vol. 384, 1988, pp. 1-23. MR 929976 | Zbl 0628.76032

[6] S. Angenent, The shadowing lemma for elliptic PDE, Dynamics of Infinite Dimensional Systems, S. N. Chow and J. K. Hale eds., F37, 1987. MR 921893 | Zbl 0653.35030

[7] M.S. Berger, Nonlinearity and functional analysis, Academic Press, 1977. MR 488101 | Zbl 0368.47001

[8] M.S. Berger, Mathematical structures of nonlinear science, Kluver Academic Publishers, Dordrecht, 1990. MR 1071172 | Zbl 0702.58005

[9] U. Bessi, Homoclinic and period-doubling bifurcations for damped systems, Ann. Inst. Henri Poincaré : analyse non linéaire, Vol. 12, 1995, pp. 1-25. Numdam | MR 1320566 | Zbl 0836.34044

[10] B. Buffoni and É. SÉRÉ, A global condition for quasi-random behaviour in a class of conservative systems, Commun. Pure Appl. Math., Vol. 49, 1996, pp. 285-305. MR 1374173 | Zbl 0860.58027

[11] G.R. Burton, Rearrangements of functions, maximisation of convex functionals, and vortex rings, Math. Ann., Vol. 276, 1987, pp. 225-253. MR 870963 | Zbl 0592.35049

[12] G.R. Burton, Variational problems on classes of rearrangements and multiple configurations for steady vortices, Ann. Inst. Henri Poincaré: Analyse non lin., Vol. 6, 1989, pp. 295-319. Numdam | MR 998605 | Zbl 0677.49005

[13] G.R. Burton, Uniqueness for the circular vortex-pair in a uniform flow, Proceedings of the Royal Society of London Series A, Vol. 452, 1996, pp. 2343-2350. MR 1421744 | Zbl 0872.76019

[14] A.V. Buryak and N.N. Akhmediev, Stability-criterion for stationary bound-states of solitons with radiationless oscillating tails, Physical Review E, Vol. 51, 1995, pp. 3572-3578.

[15] V. Coti Zelati and P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Rn, Comm. Pure Appl. Math., Vol. 45, 1992, pp. 1217-1269. MR 1181725 | Zbl 0785.35029

[16] M.J. Esteban, Nonlinear elliptic problems in strip-like domains: symmetry of positive vortex rings, Nonlinear Analysis TMA, Vol. 7, 1983, pp. 365-379. MR 696736 | Zbl 0513.35035

[17] I. Fonseca and W. Gangbo, Degree Theory in Analysis and Applications, Oxford University Press, 1995. MR 1373430 | Zbl 0852.47030

[18] L.E. Fraenkel, On steady vortex rings of small cross-section in an ideal fluid, Proc. Roy. Soc. Lon. A, Vol. 316, 1970, pp. 29-62. Zbl 0195.55101

[19] L.E. Fraenkel, Examples of steady vortex rings of small cross-section in an ideal fluid, J. Fluid Mech., Vol. 51, 1972, pp. 119-135. Zbl 0231.76013

[20] L.E. Fraenkel, On steady vortex rings with swirl and a Sobolev inequality, C. Bandle et al. (Editors), Progress in Partial Differential Eqns: Calculus of Variations, Applications. LONGMAN, 1992. MR 1194186 | Zbl 0821.46041

[21] L.E. Fraenkel and M.S. Berger, A global theory of steady vortex rings in an ideal fluid, Acta Math., Vol. 132, 1974, pp. 13-51. MR 422916 | Zbl 0282.76014

[22] D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, Springer, 1977. MR 473443 | Zbl 0361.35003

[23] H. Lamb, Hydrodynamics, Cambridge University Press, 1932. JFM 58.1298.04 | MR 1317348

[24] Y.Y. Li, On -Δu = k(x)u5 in R3, Comm. Pure Appl. Math., Vol. 46, 1993, pp. 303-340. Zbl 0799.35068

[25] W.-M. Ni, On the existence of global vortex rings, J. d'Analyse Math., Vol. 37, 1980, pp. 208-247. MR 583638 | Zbl 0457.76020

[26] J. Norbury, A steady vortex ring close to Hill's spherical vortex, Proc. Cambridge Philos. Soc., Vol. 72, 1972, pp. 253-284. MR 302044 | Zbl 0256.76016

[27] K.J. Palmer, Exponential Dichotomies and Transversal Homoclinic Points, JDE, Vol. 55, 1984, pp. 225-256. MR 764125 | Zbl 0508.58035

[28] É. Séré, Looking for the Bernoulli shift, Ann. Inst. H. Poincaré, Anal. Non Linéaire, Vol. 10, 1993, pp. 561-590. Numdam | MR 1249107 | Zbl 0803.58013